Alert archive / Colorado / Special Weather Statements in 2016

Special Weather Statement, NWS Pueblo, CO

June 13, 2016Pueblo County, Colorado

NWS Pueblo, CO issued this special weather statement at Jun 13, 2016, 2:03 PM MDT for Pueblo County, Colorado. It was in force for 27 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2016, 2:03 PM MDT (20:03 UTC)
Expired
Jun 13, 2016, 2:30 PM MDT
In force
27 min
Issued by
NWS Pueblo, CO

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 67 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 2:04 PM MDTHAIL 0.881 Ne Colorado City, CO.
Jun 13, 2:40 PM MDTHAIL 14 Sse Pueblo Reservoir, CO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.1 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 223 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
223 J/kg
Mixed-layer CIN
-213 J/kg
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
-33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

942 
WWUS85 KPUB 132003
SPSPUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
203 PM MDT MON JUN 13 2016
 
COZ079-086-087-132030-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO-
WET MOUNTAINS BETWEEN 6300 AND 10000FT CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
203 PM MDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUEBLO AND NORTH
CENTRAL HUERFANO COUNTIES UNTIL 230 PM MDT...

AT 202 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHEAST OF GREENHORN MOUNTAIN...OR 24 MILES SOUTHWEST OF
PUEBLO...MOVING NORTHEAST AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PUEBLO...BLENDE...SALT CREEK...PUEBLO RESERVOIR...PUEBLO WEST...
RYE AND COLORADO CITY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN
COLORADO.

LAT...LON 3784 10475 3793 10495 3834 10474 3821 10443
TIME...MOT...LOC 2002Z 208DEG 32KT 3795 10481 

$$

HODANISH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jun 13, 1:37 PM MDT, 26 minutes earlier.

Area forecast discussion, Jun 13, 1:37 PM MDT, 26 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
137 PM MDT MON JUN 13 2016

.UPDATE...
Issued at 137 PM MDT Mon Jun 13 2016

Updated forecast to include tornado watch for eastern sections
as well as adjusted near/short-term grids/zones.

&&

.SHORT TERM...(Today and tonight)
Issued at 405 AM MDT Mon Jun 13 2016

...Severe storms likely on the plains today...

Upper trough over the Great Basin this morning will lift eastward
through the central Rockies today and tonight, providing large scale
upward vertical motion and aiding in convective development across
southern Colorado into this evening. At the surface, stationary
front across nern NM and the TX panhandle this morning will begin to
lift northward into Colorado as low pressure gradually spins up
around La Junta by midday. By afternoon, front will lie roughly
along the Arkansas R/Highway 50 corridor, with axis of very unstable
air along and north of the boundary as east winds keep mid 50 to low
60s dewpoints in place. Combination of high CAPE (2000 plus j/kg)
and 0-6km shear of 40-50 kts suggests supercells are possible, with
threat of strong winds and very large hail, and even a couple
tornadoes, especially in the area from Pueblo/El Paso counties
eastward to the KS border. In fact, last few runs of the HRRR
suggest one or two supercells developing across ern Fremont County
19z-20z...then spreading eastward over Pueblo/El Paso counties 20z-
22z. Convection will then shift eastward across the plains this
evening, with storms ending most locations by 06z as MCS shifts into
wrn KS. Overall, everyone over the eastern mountains and southeast
plains should pay close attention to the weather today, as severe
weather watches and warnings will be possible beginning around
midday.

.LONG TERM...(Tuesday through Sunday)
Issued at 405 AM MDT Mon Jun 13 2016

The upper level trof moves out of eastern Colorado Tuesday and
into the plains Tuesday night. By Wednesday, the upper level ridge
builds over eastern Colorado. Latest model runs show ridge axis over
the central plains with a few weak impulses moving across southern
Colorado on the southwest flow aloft. The upper level high becomes
the dominant weather feature through at least Sunday. GFS shows a
trof moving through the northern Rockies Saturday into Sunday which
would cause the ridge to flatten slightly and may allow for a slight
chance of showers and thunderstorms and maybe slightly cooler
temperatures, but the ECMWF keeps the trof father north in Canada.
This solution would keep the hot and dry conditions going right
through the weekend.

At the surface, much drier air moves into southern Colorado on
Tuesday, with just a few showers or thunderstorms expected over the
higher elevations. The airmass remains very dry Wednesday and
Thursday, so not expecting any showers or thunderstorms with weak
upper level disturbances moving through the flow. Temperatures warm
into the 90s to around 100 and remain that warm into the weekend.
Stark

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1114 AM MDT Mon Jun 13 2016

Strong thunderstorms will be possible across kcos and kpub this
afternoon. Strong winds and large hail may occur with the
strongest storms. Additional weaker storms may affect the kcos
region this evening. VFR conditions will prevail during the rest
of the time period.

Kals should see primarily vfr conditions...although a weak tsra
may affect the taf site this afternoon.

&&

.PUB Watches/Warnings/Advisories...

NONE.

&&
Hazardous weather outlook, Jun 13, 11:28 AM MDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1128 AM MDT MON JUN 13 2016

COZ058>089-093>099-141730-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1128 AM MDT MON JUN 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE
MOUNTAINS LATE THIS MORNING...WITH STORMS SPREADING OVER INTERIOR
VALLEYS AND ACROSS THE PLAINS DURING THE AFTERNOON AND EVENING
HOURS. SEVERAL SEVERE STORMS WILL BE POSSIBLE OVER THE
PLAINS...ESPECIALLY ALONG AND EAST OF INTERSTATE 25 THIS
AFTERNOON...WITH HAIL UP TO GOLFBALL SIZE AND WIND GUSTS OVER 60
MPH THE PRIMARY STORM THREATS. A FEW TORNADOS WILL ALSO BE
POSSIBLE...WITH THE GREATEST THREAT FOR TORNADOS AND LARGE HAIL
OVER THE PLAINS EAST OF THE INTERSTATE. LOCALLY HEAVY RAIN WILL
ALSO BE POSSIBLE UNDER SOME OF THE STRONGER STORMS. OVER THE
MOUNTAINS AND INTERIOR VALLEYS THE MAIN STORM THREATS WILL BE BE
CLOUD TO GROUND LIGHTNING...WIND GUSTS AROUND 50 MPH AT TIMES AS
WELL AS NICKEL SIZE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE OVER
THE MOUNTAINS AND ADJACENT AREAS. FOR WEDNESDAY THROUGH
SUNDAY...DRIER AND WARMER WEATHER IS EXPECTED WITH ONLY A FEW
THUNDERSTORMS IN THE HIGHER ELEVATIONS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING ACROSS ALL OF SOUTH CENTRAL AND
SOUTHEAST COLORADO.

In the hours before

Special weather statement, Jun 13, 1:28 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
128 PM MDT MON JUN 13 2016

COZ074-087-088-132000-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
128 PM MDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LAS ANIMAS AND
SOUTHEASTERN HUERFANO COUNTIES UNTIL 200 PM MDT...

AT 128 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF SPANISH PEAKS...OR 25 MILES NORTHWEST OF
TRINIDAD... MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AGUILAR.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3738 10487 3748 10489 3763 10466 3739 10450
TIME...MOT...LOC 1928Z 248DEG 26KT 3744 10482

HODANISH
Local storm report, Jun 13, 1:46 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
146 PM MDT MON JUN 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TORNADO          10 S MODEL              37.19N 104.21W
06/13/2016                   LAS ANIMAS         CO   NWS EMPLOYEE

            .

&&

NWS PUEBLO CO
IRIS SYSTEM
Local storm report, Jun 13, 1:52 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
152 PM MDT MON JUN 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     HAIL             4 ENE STONEWALL         37.18N 104.96W
06/13/2016  M1.00 INCH       LAS ANIMAS         CO   PUBLIC

            .

&&

NWS PUEBLO CO
IRIS SYSTEM
Special weather statement, Jun 13, 1:57 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
157 PM MDT MON JUN 13 2016

COZ081-084-132030-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
157 PM MDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TELLER AND NORTHWESTERN
EL PASO COUNTIES UNTIL 230 PM MDT...

AT 157 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DIVIDE...OR 24 MILES NORTHWEST OF COLORADO SPRINGS...MOVING NORTHEAST
AT 50 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WOODLAND PARK...PALMER LAKE AND DIVIDE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR EAST CENTRAL
COLORADO.

LAT...LON 3890 10519 3901 10533 3905 10533 3913 10525
      3913 10485
TIME...MOT...LOC 1957Z 224DEG 41KT 3903 10520

HODANISH
Local storm report, Jun 13, 2:02 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
202 PM MDT MON JUN 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     TORNADO          11 SSE MODEL            37.19N 104.18W
06/13/2016                   LAS ANIMAS         CO   NWS EMPLOYEE

            TORNADO ROPING OUT.

&&

NWS PUEBLO CO
IRIS SYSTEM
Special weather statement, Jun 13, 2:03 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
203 PM MDT MON JUN 13 2016

COZ079-086-087-132030-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO-
WET MOUNTAINS BETWEEN 6300 AND 10000FT CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
203 PM MDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUEBLO AND NORTH
CENTRAL HUERFANO COUNTIES UNTIL 230 PM MDT...

AT 202 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHEAST OF GREENHORN MOUNTAIN...OR 24 MILES SOUTHWEST OF
PUEBLO...MOVING NORTHEAST AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PUEBLO...BLENDE...SALT CREEK...PUEBLO RESERVOIR...PUEBLO WEST...
RYE AND COLORADO CITY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN
COLORADO.

LAT...LON 3784 10475 3793 10495 3834 10474 3821 10443
TIME...MOT...LOC 2002Z 208DEG 32KT 3795 10481

HODANISH

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 6:15 PM MDTSpecial Weather StatementPUBEl Paso45 min
Jun 12, 6:23 PM MDTSevere Thunderstorm WarningPUBKiowa37 min
Jun 12, 6:30 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo16 min
Jun 12, 6:41 PM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo34 min
Jun 12, 6:56 PM MDTAreal Flood AdvisoryPUBEl Paso, Pueblo3 hr
Jun 12, 6:56 PM MDTSevere Thunderstorm WarningPUBKiowa37 min
Jun 12, 7:11 PM MDTSevere Thunderstorm WarningPUBCrowley, Pueblo34 min
Jun 12, 7:13 PM MDTSevere Thunderstorm WarningPUBEl Paso18 min
Jun 12, 7:44 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero46 min
Jun 12, 7:50 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa25 min
Jun 12, 8:12 PM MDTSevere Thunderstorm WarningPUBKiowa48 min
Jun 12, 8:17 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa43 min
Jun 12, 8:25 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Otero35 min
Jun 12, 8:54 PM MDTSevere Thunderstorm WarningPUBKiowa51 min
Jun 12, 8:58 PM MDTSevere Thunderstorm WarningPUBBent, Otero47 min
Jun 12, 9:46 PM MDTSpecial Weather StatementPUBKiowa, Prowers59 min
Jun 12, 10:36 PM MDTAreal Flood AdvisoryPUBBent, Otero3 hr
Jun 13, 9:47 AM MDTSpecial Weather StatementPUBFremont28 min
Jun 13, 9:53 AM MDTSpecial Weather StatementPUBTeller37 min
Jun 13, 10:09 AM MDTSpecial Weather StatementPUBFremont36 min
Jun 13, 10:23 AM MDTSpecial Weather StatementPUBTeller37 min
Jun 13, 11:35 AM MDTSpecial Weather StatementPUBHuerfano25 min
Jun 13, 11:55 AM MDTSpecial Weather StatementPUBHuerfano35 min
Jun 13, 12:18 PM MDTSpecial Weather StatementPUBHuerfano27 min
Jun 13, 12:46 PM MDTSevere Thunderstorm WarningPUBLas Animas29 min
Jun 13, 1:07 PM MDTSevere Thunderstorm WarningPUBLas Animas38 min
Jun 13, 1:25 PM MDTTornado WarningPUBLas Animas35 min
Jun 13, 1:28 PM MDTSpecial Weather StatementPUBHuerfano32 min
Jun 13, 1:45 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo15 min
Jun 13, 1:46 PM MDTTornado Warning Tornado observedPUBLas Animas29 min
Jun 13, 1:48 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas27 min
Jun 13, 1:57 PM MDTSpecial Weather StatementPUBTeller33 min
Jun 13, 2:06 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo39 min
Jun 13, 2:09 PM MDTSevere Thunderstorm WarningPUBLas Animas36 min
Jun 13, 2:35 PM MDTSpecial Weather StatementPUBDouglas40 min
Jun 13, 2:36 PM MDTSevere Thunderstorm WarningPUBLas Animas24 min
Jun 13, 2:37 PM MDTSevere Thunderstorm WarningPUBPueblo23 min
Jun 13, 3:02 PM MDTSpecial Weather StatementPUBEl Paso28 min
Jun 13, 3:08 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo53 min
Jun 13, 3:13 PM MDTSpecial Weather StatementPUBPueblo32 min
Jun 13, 3:39 PM MDTSevere Thunderstorm WarningPUBEl Paso36 min
Jun 13, 3:45 PM MDTSevere Thunderstorm WarningPUBPueblo30 min
Jun 13, 4:09 PM MDTSpecial Weather StatementPUBEl Paso51 min
Jun 13, 4:16 PM MDTSevere Thunderstorm WarningPUBPueblo29 min
Jun 13, 4:19 PM MDTSevere Thunderstorm WarningPUBBent, Prowers26 min
Jun 13, 4:30 PM MDTSevere Thunderstorm WarningPUBEl Paso30 min
Jun 13, 4:46 PM MDTSpecial Weather StatementPUBProwers44 min
Jun 13, 4:50 PM MDTSevere Thunderstorm WarningPUBBaca25 min
Jun 13, 5:00 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers45 min
Jun 13, 5:09 PM MDTSevere Thunderstorm WarningPUBBaca21 min
Jun 13, 5:21 PM MDTSpecial Weather StatementPUBEl Paso39 min
Jun 13, 5:35 PM MDTSpecial Weather StatementPUBProwers25 min
Jun 13, 5:43 PM MDTSevere Thunderstorm WarningPUBEl Paso12 min

Nearby

Special Weather Statements in Colorado, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.